# SDR DALA2021022201023

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 83,253 hours, 17,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WORKING SERVICE MAINTENANCE FOUND LOWER CREW REST LIGHTING INOPERATIVE.  BATTERY REPLACED IN LOWER CREW REST.  SYSTEM OPERATION IS NORMAL.  (LP 7043772)
